Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Multiamicable numbers


Authors: Graeme L. Cohen, Stephen F. Gretton and Peter Hagis
Journal: Math. Comp. 64 (1995), 1743-1753
MSC: Primary 11A25
MathSciNet review: 1308449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multiamicable numbers are a natural generalization of amicable numbers: two numbers form a multiamicable pair if the sum of the proper divisors of each is a multiple of the other. Many other generalizations have been considered in the past. This paper reviews those earlier generalizations and gives examples and properties of multiamicable pairs. It includes a proof that the set of all multiamicable numbers has density 0.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1308449-6
Article copyright: © Copyright 1995 American Mathematical Society